MathSciNet Relay Station
MathSciNet bibliographic data
MR1709786 (2000j:41012) 41A15 (33C90 42C40)
Donovan, G. C.; Geronimo, J. S.; Hardin, D. P. Orthogonal polynomials and the construction of piecewise polynomial smooth wavelets. SIAM J. Math. Anal. 30 (1999), no. 5, 1029–1056.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement